# SDR N93A26012008

- Difficulty date: January 26, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N460QS
- Make and model: Gulstm GIV
- Aircraft serial: 1360
- Aircraft time: 8,652 hours, 4,205 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Downlock Switch
- Component: Downlock Switch
- Component part number: 103219351
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR EXTENSION LT MAIN LANDING GEAR DOWN LOCK LIGHT DID NOT ILLUMINATE.  MAINTENANCE FOUND LT DOWNLOCK SWITCH CONNECTOR DISCONNECTED.  RECONNECTED AND OPS CHECKED GOOD.
